# SDR AALA202108174207

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 58,356 hours, 34,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN EMERGENCY EXIT LIGHT SWITCH IS IN THE ARM POSITION. REMOVED AND REPLACED EMERGENCY LIGHT SWITCH (4WL) PER ESPM 20-45-21.
